Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 50, NWS Fort Worth, TX

October 6, 20144 counties in Texas

NWS Fort Worth, TX issued this flash flood warning at Oct 6, 2014, 7:28 AM CDT for 4 counties in Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 6, 2014, 7:28 AM CDT (12:28 UTC)
Expired
Oct 6, 2014, 9:30 AM CDT
In force
2 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Henderson County, TX, Kaufman County, TX, Navarro County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 118 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 0.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1617 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 378 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1617 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
378 m²/s²
0-3 km storm-relative helicity
443 m²/s²
Significant tornado parameter
3.2
Supercell composite
19.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

685 
WGUS54 KFWD 061228
FFWFWD
TXC213-257-349-467-061430-
/O.NEW.KFWD.FF.W.0050.141006T1228Z-141006T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
728 AM CDT MON OCT 6 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN KAUFMAN COUNTY IN NORTH CENTRAL TEXAS
  NORTHEASTERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS
  HENDERSON COUNTY IN NORTHEAST TEXAS
  SOUTHWESTERN VAN ZANDT COUNTY IN NORTHEAST TEXAS

* UNTIL 930 AM CDT

* AT 728 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
THUNDERSTORMS PRODUCING HEAVY RAINFALL 3 MILES SOUTH OF 
ATHENS...MOVING SOUTHEAST AT 20 MPH. VERY HEAVY RAINS HAVE ALREADY 
OCCURRED ACROSS THE WARNED AREA...AND ADDITIONAL HEAVY RAINFALL WILL 
RESULT IN FLASH FLOODING THROUGH 930 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...COFFEE CITY AND BERRYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.

&&

LAT...LON 3201 9606 3199 9611 3231 9643 3232 9639
      3234 9644 3241 9644 3244 9648 3250 9650
      3249 9606 3222 9548 3215 9547 3209 9542

$$
1 follow-up statement
164 
WGUS74 KFWD 061426
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
926 AM CDT MON OCT 6 2014

TXC213-257-349-467-061433-
/O.EXP.KFWD.FF.W.0050.000000T0000Z-141006T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDERSON TX-KAUFMAN TX-NAVARRO TX-VAN ZANDT TX-
926 AM CDT MON OCT 6 2014

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN VAN ZANDT...NORTHEASTERN
NAVARRO...SOUTHERN KAUFMAN AND HENDERSON COUNTIES EXPIRES AT 930 AM
CDT...

THE HEAVY RAINFALL HAS DIMINISHED IN OVERALL INTENSITY SINCE 800 AM. 
SINCE THE THREAT OF WIDESPREAD FLOODING HAS DIMINISHED...THE FLASH 
FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

AN URBAN AND SMALL STREAM FLOOD ADVISORY WILL REPLACE PARTS OF THIS 
FLASH FLOOD WARNING FOR HENDERSON AND NAVARRO COUNTIES. SOME LOCALLY 
HEAVY RAINS WILL STILL AFFECT AREAS NEAR TRINIDAD AND OTHER AREAS 
NEAR THE HENDERSON / NAVARRO COUNTY LINE. 

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY 
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT 
WORTH.

LAT...LON 3201 9606 3199 9611 3231 9643 3232 9639
      3234 9644 3241 9644 3244 9648 3250 9650
      3249 9606 3222 9548 3215 9547 3209 9542

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 6, 7:06 AM CDT, 22 minutes earlier.

Area forecast discussion, Oct 6, 7:06 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
706 AM CDT MON OCT 6 2014

.AVIATION...

FOR THE 12Z TAFS...MVFR STRATUS THIS MORNING...AND THUNDERSTORM
CHANCES THIS AFTERNOON ARE THE PRIMARY FORECAST CONCERNS.

MVFR STRATUS WAS IN PLACE OVER MOST OF THE DFW AREA EARLY THIS
MORNING...BUT IT WAS DIFFICULT TO PICK OUT ON SATELLITE DUE TO ALL
OF THE UPPER LEVEL CLOUD COVER FROM THUNDERSTORM ACTIVITY THAT HAS
SINCE MOVED EAST OF AREA AIRPORTS. FORECAST SOUNDINGS INDICATE
THAT STRATUS SHOULD LIFT TO VFR LEVELS BY LATE THIS MORNING...SO
DID NOT MAKE ANY CHANGES FROM THE PREVIOUS TAFS WHICH HAD STRATUS
LIFTING AT 16Z.

AT THIS TIME LEFT THUNDERSTORMS OUT OF THE FORECAST FOR THIS
AFTERNOON AT ALL AREA TAF SITES.

THE ENVIRONMENT IS ACTUALLY VERY SUPPORTIVE OF ORGANIZED STORMS
TODAY...BUT THE PRIMARY SOURCE OF UNCERTAINTY FOR STORMS NEAR AREA
TAF SITES IS LOCATING A SOURCE OF LIFT. SOME MODELS INDICATE THAT
A DRYLINE WILL MOVE/DEVELOP JUST WEST OF THE INTERSTATE 35
CORRIDOR THIS AFTERNOON. IF THIS PANS OUT...MAY HAVE TO PLACE
THUNDERSTORMS IN THE FORECAST FOR AREA TAF SITES DURING THE PEAK
HEATING HOURS OF THE DAY AS THIS BOUNDARY WOULD PROVIDE THE NEEDED
LIFT FOR STORMS.

OTHERWISE...WITH SO MUCH THUNDERSTORM ACTIVITY ONGOING EAST OF THE
INTERSTATE 35 CORRIDOR...IT IS VERY DIFFICULT TO KNOW WHAT SOURCES
OF LIFT WILL BE PRESENT THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED
TO DISSIPATE ACROSS THE AREA AFTER SUNRISE...AFTER WHICH TIME WE
CAN RE-EVALUATE TO SEE WHAT BOUNDARIES ARE LEFT OVER AND HOW THAT
MAY AFFECT THE FORECAST FOR STORMS NEAR AREA TAF SITES THIS
AFTERNOON.

CAVANAUGH

&&

.PREV DISCUSSION... /ISSUED 345 AM CDT MON OCT 6 2014/

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THIS
MORNING WITH THE MAJORITY OF THE ACTIVITY OCCURRING EAST OF
INTERSTATE 35/35E. AT 3 AM...A SMALL LINEAR COMPLEX OF
THUNDERSTORMS WAS ABOUT TO CROSS THE RED RIVER WHILE OTHER
ISOLATED SHOWERS/STORMS WERE DEVELOPING IN AND WEST OF THE DFW
METROPLEX. AT THIS TIME...THE STORMS NEAR THE RED RIVER WERE THE
STRONGEST BUT BELOW SEVERE LIMITS. STRONG OR MARGINALLY SEVERE
STORMS WILL BE POSSIBLE THROUGH THE MORNING HOURS AS THE STORMS
CONTINUE MOVING SOUTHEAST. HAIL AROUND 1 INCH AND/OR GUSTY WINDS
UP TO 50 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS. THROUGH
MIDDAY...HAVE THE HIGHEST POPS OVER ROUGHLY THE EASTERN HALF OF
THE CWA.

THE MODELS ARE SUGGESTING A CONDITIONAL SEVERE CONVECTIVE
POTENTIAL WILL EXIST THIS AFTERNOON FOR PART OF THE REGION.
AROUND MIDDAY...SEVERAL OF THE MODELS MOVE A H700 THERMAL RIDGE
ACROSS THE REGION RESULTING IN DECENT WARM AIR ADVECTION FROM WEST
TO EAST. THIS WAA WILL OCCUR UNDER VERY COLD TEMPERATURES IN THE
MID LEVELS OF THE ATMOSPHERE WHERE H500 TEMPS ARE AROUND -12
DEGREES C. THE COLD TEMPERATURES ALOFT COMBINED WITH WARM
TEMPERATURES AT THE SURFACE IN THE UPPER 80S AND LOWER 90S THIS
AFTERNOON RESULTS IN MODERATE TO HIGH CAPE VALUES BETWEEN
2500-3500 J/KG. THE WARM TEMPERATURES AT THE SURFACE ARE ENOUGH TO
OVERCOME THE WAA NEAR H700 WITH LITTLE TO NO CAP ON FORECAST
SOUNDINGS. IN ADDITION...BULK SHEAR VALUES ARE SUPPORTIVE OF
SUPERCELLS WITH VALUES AROUND 40-45 KTS AND MID LEVEL LAPSE RATES
ARE STEEP BETWEEN THE WARMING TEMPS AT H700 AND THE COLD TEMPS AT
H500.

THE QUESTION IS...WILL WE GET STORMS? A SIGNIFICANT DISTURBANCE IS
NOT NOTED IN THE MODELS TO PROVIDE LARGE SCALE LIFT ACROSS THE
REGION. BUT THE MODELS ARE INDICATING LIFT OCCURRING ACROSS THE
REGION WHICH MAY BE TIED TO THE WAA AROUND THE H700 LAYER. SEVERAL
OF THE SYNOPTIC MODELS ARE PRODUCING QPF OVER THE SOUTHERN AND
SOUTHEASTERN COUNTIES THIS AFTERNOON ON THE SOUTHEASTERN FRINGE OF
THE THERMAL RIDGE. HOWEVER...THE LATEST HI-RES MODELS ARE NOT
DEVELOPING ANY STORMS IN THE REGION. ANOTHER INTERESTING FEATURE
TO NOTE IS THAT THE RAP...ECMWF...CANADIAN ALL DEVELOP A DRYLINE
OVER OUR WESTERN COUNTIES THIS AFTERNOON. IF THIS IS REALIZED...IT
COULD BE A FOCUS FOR CONVECTIVE DEVELOPMENT THIS AFTERNOON.
ALSO...WILL HAVE TO MONITOR FOR ANY BOUNDARIES LEFT OVER FROM THIS
MORNING/S CONVECTION.

IN SUMMARY...CONFIDENCE IS LOW THAT STORMS WILL DEVELOP SOME WHERE
IN THE CWA THIS AFTERNOON BUT IF STORMS DO DEVELOP THEY HAVE A
CHANCE TO BECOME SEVERE WITH A DAMAGING WIND AND HAIL THREAT. FOR
NOW...WILL CARRY 20-30 POPS EAST OF A LINE FROM SHERMAN TO FORT
WORTH TO COMANCHE. THROUGHOUT THE DAY...WILL NEED TO MONITOR THE
MESOSCALE FEATURES AND ENVIRONMENT AND ALSO SHORT-TERM AND HI-RES
MODELS FOR POSSIBLY EARLY HINTS THAT CONVECTION WILL DEVELOP THIS
AFTERNOON.

FOR THE OVERNIGHT HOURS TONIGHT...ADDITIONAL STORMS ARE LIKELY TO
OCCUR ACROSS EASTERN OKLAHOMA IN ANOTHER AREA OF WAA. SPC HAS
HIGHLIGHTED AREAS JUST NORTH AND NORTHEAST OF THE CWA FOR STRONG
OR SEVERE STORMS OVERNIGHT...BUT WILL LEAVE A 20 POP ACROSS OUR
NORTHEASTERN COUNTIES.

OUR PERSISTENT CYCLONIC FLOW ALOFT WILL BE REPLACED BY UPPER LEVEL
RIDGING ON TUESDAY. THIS WILL ALLOW TEMPERATURES TO REACH THE 90S
ACROSS MUCH OF THE AREA TUESDAY THROUGH THURSDAY. THE RIDGE WILL BE
PUSHED INTO THE GULF OF MEXICO AS THE REMNANTS OF SIMON MERGE WITH
A WEAK TROUGH NEAR THE WEST COAST. THIS TROUGH MOVES INTO THE
PLAINS THIS WEEKEND ALLOWING FOR A FRONT TO SLIDE INTO THE REGION
ON FRIDAY. LATEST MODEL GUIDANCE SUGGESTS THE FRONT WILL STALL
ACROSS THE REGION AND RETREAT NORTH ON SUNDAY...BUT IT WILL BRING
A CHANCE FOR RAIN ACROSS THE REGION FRIDAY AND SATURDAY. WILL
CARRY LOW RAIN CHANCES INTO THE EARLY PART OF NEXT WEEK AS BROAD
TROUGHING SETS UP OVER MUCH OF THE COUNTRY AND SOUTH WINDS KEEP
ADEQUATE MOISTURE ACROSS THE REGION FOR PRECIPITATION.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  90  72  95  73  92 /  40  10  10   5  10
WACO, TX              90  70  93  70  91 /  30  10  10   5  10
PARIS, TX             85  68  92  69  88 /  40  20  10   5  10
DENTON, TX            89  69  94  70  92 /  40  10   5   5  10
MCKINNEY, TX          88  69  94  69  91 /  40  20  10   5  10
DALLAS, TX            90  73  95  73  92 /  40  10  10   5  10
TERRELL, TX           88  72  93  72  91 /  50  10  10   5  10
CORSICANA, TX         88  70  93  71  91 /  50  10  10   5  10
TEMPLE, TX            90  69  93  69  91 /  30  10  10   5  10
MINERAL WELLS, TX     91  67  96  69  93 /  30  10   5   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Oct 6, 7:17 AM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
717 AM CDT MON OCT 6 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071230-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
717 AM CDT MON OCT 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF NORTH AND CENTRAL TEXAS
TODAY...WITH THE BEST CHANCE OF STORMS REMAINING EAST OF THE
INTERSTATE 35 CORRIDOR.

FOR THIS MORNING...THUNDERSTORMS WILL REMAIN CAPABLE OF PRODUCING
HEAVY RAINFALL WHICH MAY LEAD TO LOCALIZED FLOODING...LARGE
HAIL...LOCALLY STRONG WIND GUSTS...AND FREQUENT CLOUD TO GROUND
LIGHTNING.

FOR THIS AFTERNOON AND EVENING...IF STORMS ARE ABLE TO REDEVELOP
OR CONTINUE THROUGH THE AFTERNOON HOURS...THE CHANCE OF SEVERE
WEATHER INCREASES ACROSS THE REGION. ANY THUNDERSTORMS THAT
DEVELOP DURING THE PEAK HEATING HOURS OF THE DAY WILL BE CAPABLE
OF PRODUCING LARGE HAIL AND DAMAGING WINDS. OVERALL THE THREAT OF
TORNADOES IS LOW...BUT AN ISOLATED TORNADO IS POSSIBLE.

HOWEVER...THE CHANCE OF STORMS ACROSS THE REGION THIS AFTERNOON IS
MUCH SMALLER THAN THIS MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORM CHANCES RETURN ACROSS MUCH OF NORTH AND CENTRAL TEXAS
THURSDAY NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVITY MAY BE REQUESTED TODAY...ESPECIALLY FOR ANY
THUNDERSTORMS THAT DEVELOP ALONG OR EAST OF THE INTERSTATE 35
CORRIDOR THIS AFTERNOON.

CAVANAUGH

In the hours before

Special weather statement, Oct 6, 6:00 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
600 AM CDT MON OCT 6 2014

TXZ093-103-104-061200-
DENTON TX-GRAYSON TX-COLLIN TX-
600 AM CDT MON OCT 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN COLLIN COUNTY
  NORTHEASTERN DENTON COUNTY
  SOUTHERN GRAYSON COUNTY

AT 600 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTH OF WHITESBORO...MOVING SOUTHEAST AT
25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COLLINSVILLE...DORCHESTER...
GUNTER...HOWE...SHERMAN...VAN ALSTYNE...WHITESBORO...AUBREY...PILOT
POINT...ANNA...CELINA AND RAY ROBERTS PARK ISLE DU BOIS.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...NICKEL
-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3369 9663 3330 9640 3328 9710 3342 9705
      3342 9694 3369 9694
TIME...MOT...LOC 1100Z 319DEG 24KT 3351 9684

82/JLD
Local storm report, Oct 6, 6:20 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
620 AM CDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HAIL             SACHSE                  32.98N  96.57W
10/06/2014  E1.00 INCH       DALLAS             TX   PUBLIC

            QUARTER HAIL NEAR THE DALLAS/COLLIN COUNTY BORDER
Special weather statement, Oct 6, 6:28 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
628 AM CDT MON OCT 6 2014

TXZ105-061200-
HUNT TX-
628 AM CDT MON OCT 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL HUNT COUNTY

AT 628 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF GREENVILLE...MOVING
SOUTHEAST AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CAMPBELL...CELESTE AND
GREENVILLE.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3316 9586 3306 9586 3298 9592 3298 9594
      3297 9595 3296 9596 3316 9630 3331 9619
TIME...MOT...LOC 1128Z 302DEG 20KT 3319 9615

82/JLD
Special weather statement, Oct 6, 6:43 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
643 AM CDT MON OCT 6 2014

TXZ122-135-061245-
HENDERSON TX-VAN ZANDT TX-
643 AM CDT MON OCT 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  HENDERSON COUNTY
  VAN ZANDT COUNTY

AT 642 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST
OF CANTON TO 9 MILES SOUTH OF GUN BARREL CITY...MOVING EAST AT 25
MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE CANTON...EDOM...GRAND
SALINE...VAN...ATHENS...BERRYVILLE...BROWNSBORO...CANEY CITY...
CHANDLER...COFFEE CITY...ENCHANTED OAKS...EUSTACE...GUN BARREL
CITY...MALAKOFF...SEVEN POINTS...TOOL...TRINIDAD AND PURTIS CREEK
STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY
RAINFALL...PENNY-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE
EXPECTED FROM THESE STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3208 9543 3201 9605 3208 9607 3209 9612
      3215 9610 3217 9618 3220 9616 3226 9628
      3230 9630 3236 9644 3236 9608 3269 9606
      3267 9560 3248 9559 3235 9546 3227 9545
      3223 9548
TIME...MOT...LOC 1142Z 277DEG 20KT 3247 9599 3219 9614

82/JLD
Special weather statement, Oct 6, 6:55 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
655 AM CDT MON OCT 6 2014

TXZ104-061230-
COLLIN TX-
655 AM CDT MON OCT 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  COLLIN COUNTY

AT 654 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF MCKINNEY...MOVING SOUTHEAST
AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ANNA...FAIRVIEW...
FARMERSVILLE...LOWRY CROSSING...LUCAS...MCKINNEY...PRINCETON AND
WYLIE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...
PENNY-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM
THIS STORM.

STREET FLOODING AND FLOODING OF LOW LYING AREAS IS POSSIBLE FROM
THIS STORM.

LAT...LON 3327 9630 3299 9630 3298 9631 3298 9647
      3298 9648 3330 9679 3340 9652
TIME...MOT...LOC 1154Z 306DEG 20KT 3328 9659

82/JLD
Local storm report, Oct 6, 7:17 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
717 AM CDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     HAIL             ROCKWALL                32.93N  96.45W
10/06/2014  E1.00 INCH       ROCKWALL           TX   PUBLIC

            QUARTER HAIL IN ROCKWALL.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 3:12 AM CDTSpecial Weather StatementFWDFannin, Lamar33 min
Oct 6, 3:34 AM CDTSpecial Weather StatementFWDFannin26 min
Oct 6, 3:58 AM CDTSpecial Weather StatementFWDDelta, Fannin, Hopkins, Lamar32 min
Oct 6, 4:10 AM CDTSpecial Weather StatementFWDDallas, Denton35 min
Oct 6, 4:37 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson53 min
Oct 6, 4:44 AM CDTSpecial Weather StatementFWDDallas31 min
Oct 6, 4:47 AM CDTSpecial Weather StatementFWDHopkins, Rains28 min
Oct 6, 4:52 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Rockwall53 min
Oct 6, 5:25 AM CDTSpecial Weather StatementFWDHopkins, Rains35 min
Oct 6, 5:30 AM CDTSpecial Weather StatementFWDGrayson30 min
Oct 6, 5:43 AM CDTFlash Flood WarningFWDDallas, Kaufman, Rockwall2 hr
Oct 6, 5:50 AM CDTSpecial Weather StatementFWDRains25 min
Oct 6, 5:55 AM CDTSevere Thunderstorm WarningFWDNavarro35 min
Oct 6, 6:00 AM CDTSpecial Weather StatementFWDGrayson60 min
Oct 6, 6:07 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman53 min
Oct 6, 6:27 AM CDTRiver Flood WarningFWDDallas14 hr
Oct 6, 6:28 AM CDTSpecial Weather StatementFWDHunt32 min
Oct 6, 6:43 AM CDTSpecial Weather StatementFWDHenderson, Van Zandt62 min
Oct 6, 6:55 AM CDTSpecial Weather StatementFWDCollin35 min
Oct 6, 7:06 AM CDTAreal Flood AdvisoryFWDHenderson, Kaufman, Van Zandt84 min
Oct 6, 7:15 AM CDTAreal Flood AdvisoryFWDCollin60 min
Oct 6, 7:44 AM CDTSpecial Weather StatementFWDHenderson61 min
Oct 6, 7:57 AM CDTAreal Flood AdvisoryFWDHunt63 min
Oct 6, 8:16 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone59 min
Oct 6, 8:45 AM CDTAreal Flood AdvisoryFWDAnderson90 min
Oct 6, 9:28 AM CDTAreal Flood AdvisoryFWDHenderson, Navarro92 min

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.